# SDR CKSA97034

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 36431112
- Condition: Cracked
- Location: Bs 781.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION RIGHT HAND FS 781.50 FLOORBEAM WEB CENTER WING ATTACH ANGLE CRACKED.  REMOVED AND REPLACED ANGLE IAW DC8 SRM 51-1-20D.  CORROSION TASK CARD NUMBER 2000-0551.  NON-ROUTINE TASK CARD NUMBER 82830.
